Über analytische Fortsetzung in Banachräumen.

Martin Schottenloher

Mathematische Annalen (1972)

  • Volume: 199, page 313-336
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schottenloher, Martin. "Über analytische Fortsetzung in Banachräumen.." Mathematische Annalen 199 (1972): 313-336. <http://eudml.org/doc/162332>.

author = {Schottenloher, Martin},
journal = {Mathematische Annalen},
pages = {313-336},
title = {Über analytische Fortsetzung in Banachräumen.},
url = {http://eudml.org/doc/162332},
volume = {199},
year = {1972},

AU - Schottenloher, Martin
TI - Über analytische Fortsetzung in Banachräumen.
JO - Mathematische Annalen
PY - 1972
VL - 199
SP - 313
EP - 336
UR - http://eudml.org/doc/162332
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.